# SDR 2005UALA00403

- Difficulty date: May 2, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 43,508 hours, 30,315 cycles
- Engine: Ge CFM56*
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Connector
- Condition: Burned
- Location: Crossfeed Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING TEST OF CROSSFEED VALVE, FOUND VALVE INOP AND ELECTRICAL CONNECTOR TO VALVE BURNED.  FUEL CROSSFEED VALVE LIGHT ILLUMINATED BRIGHT IN ALL SWITCH POSITIONS.  REPLACED FUEL CROSSFEED VALVE MOTOR ACTUATOR ASSEMBLY V39 AND CONNECTOR D792.  REMOVED ACTUATOR ASSY WAS DIFFICULT TO OPERATE MANUALLY FROM CLOSE TO OPEN POSITION.   CONNECTOR D792, PIN "B" WAS BURNED AND SHOWED EVIDENCE OF CORROSION.
